# SDR UA2R20130207002

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Filed by: Flight Program Maintenance Services, repair station UA2R206L
- Aircraft: N15
- Make and model: Beech C90
- Aircraft serial: LJ1991
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50300010151
- Part serial: A6452
- Condition: Corroded
- Location: Landing Gear
- Part time: 396 hours, 155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION ON THIS MAGNESIUM WHEEL. FURTHER INVESTIGATION REVEALED CORROSION IN THE BEARING AREA (UNDER THE RACE) TO WHICH THERE ARE NO REPAIRABLE LIMITS.  CONDEMNED THE WHEEL AND CONTACTED THE MANUFACTURER.
